# SDR 2008UALA05673

- Difficulty date: September 10, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT AT STA 1562 BETWEEN STR 39R AND 39L, SHEAR TIE HAS CORROSION AROUND DRAIN HOLE AFT SIDE.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SHEAR TIE.
